Locally conformal Kähler manifolds with potential

Ornea, L. and Verbitski, M. (2010) Locally conformal Kähler manifolds with potential. Mathematische Annalen, 348(1), pp. 25-33. (doi: 10.1007/s00208-009-0463-0)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1007/s00208-009-0463-0

Item Type:Articles
Glasgow Author(s) Enlighten ID:Verbitski, Dr Mikhail
Authors: Ornea, L., and Verbitski, M.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Mathematische Annalen
ISSN (Online):1432-1807
Published Online:18 December 2009

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
316541Hyperkaehler manifoldsMikhail VerbitskiEngineering & Physical Sciences Research Council (EPSRC)GR/R77773/01Mathematics